# SDR MEX2003336

- Difficulty date: February 8, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 42D1091A
- Part serial: 523
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 944 - CUN-MEX - AIRTURN BACK, FILTER OBSTRUCTED LEFT ENGINE LIGHT CAME ON.  DURING REVISION, AFTER ENGINE RUNNING, DETECTED OIL IN THE COWLING DUCT FROM THIRTEENTH STAGE TO THE FUEL HEATER DAMAGED, FILTER COVER SOLDER OUT, COWLING DAMAGED, HEATER FUEL VALVE OPENED ALL TIME AND FUEL FLOW TRANSMITTER WITH INCORRECT INDICATION.  THE COWLING WAS PROVISIONALLY REPAIRED.  THE LOW OIL PRESSURE ALARM, HEATER FUEL VALVE AND FUEL FLOW TRANSMITTER WERE REPLACED.  GENERAL REVISION AND OVERWEIGHT LANDING INSPECTION WERE PERFORMED FOR CONDITION TO WIRING, DUCTS AND COMPONENTS, ALL CORRECT.  THE LEFT ENGINE WAS TESTED IAW MM 71-00-01 ALL CORRECT.  (M)
